Volume 1, Issue 1

 

ارسال های اخیر

  • Differential transformation method for solving a neutral functional-differential equation with proportional delays 

    GOKDOGAN, A.؛ MERDAN, M.؛ YILDIRIM, A. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    In this article differential transformation method (DTMs) has been used to solve neutral functional-differential equations with proportional delays. The method can simply be applied to many linear and nonlinear problems ...

  • A unique continuous solution for the Bagley-Torvik equation 

    SAYEVAND, K.؛ MIRZAEE, F. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    In this paper the Bagley-Torvik equation as a prototype fractional differential equation with two derivatives is investigated by means of homotopy perturbation method. The results reveal that the present method is very ...

  • Cone normed spaces 

    ESHAGHI GORDJI, M.؛ RAMEZANI, M.؛ KHODAEI, Hamid؛ BAGHANI, H. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    In this paper, we introduce the cone normed spaces and cone bounded linear mappings. Among other things, we prove the Baire category theorem and the Banach--Steinhaus theorem in cone normed spaces.

  • 0n removable cycles in graphs and digraphs 

    ATTAR, A.B. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    In this paper we define the removable cycle that, if $Im$ is a class of graphs, $Gin Im$, the cycle $C$ in $G$ is called removable if $G-E(C)in Im$. The removable cycles in Eulerian graphs have been studied. We ...

  • Complexition and solitary wave solutions of the (2+1)-dimensional dispersive long wave equations 

    TRIKI, H.؛ BISWAS, A. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    In this paper, the coupled dispersive (2+1)-dimensional long wave equation is studied. The traveling wave hypothesis yields complexiton solutions. Subsequently, the wave equation is studied with power law nonlinearity ...

  • Existence of positive solutions for fourth-order boundary value problems with three- point boundary conditions 

    NYAMORADI, N. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    In this work, by employing the Krasnosel'skii fixed point theorem, we study the existence of positive solutions of a three-point boundary value problem for the following fourth-order differential equation begin{eqnarray*} ...

  • An application of Fibonacci numbers into infinite Toeplitz matrices 

    KARA, E.E.؛ BASARIR, M. (University of Mazandaranدانشگاه مازندران, 2012-02-01)
    The main purpose of this paper is to define a new regular matrix by using Fibonacci numbers and to investigate its matrix domain in the classical sequence spaces $ell _{p},ell _{infty },c$ and $c_{0}$, where $1leq ...